advertisement
Question
Posted by: Skapie | 2004/03/05

Advice please

I read in the gynaedoc forum about a girl who used apple cider vinegar for thrush that would not go away. She stated that she was thrush free for six months, drinking one teaspoon of vinegar every morning. I tried it and the discharge I had almost stopped the same day I started drinking the stuff. However, I think it gave me heartburn. I do get severe heartburn when I’m under stress, which happened to be the case around the same time I started taking the vinegar. I suspect that it was the vinegar. I took it in the morning and the heartburn came at night. Anyway, I would like to know if there is anything similar to take and will apple cider vinegar tablets cause the same effect, i.e. help for the thrush and cause heartburn or is it safe to take?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Skapie, you can try taking it with a bowl of cereal and see if it doesn’t resolve the problem. If the burning persists you will have to see your doctor as it might be a sign of a stomach ulcer. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement